# SDR C2XA99IA086

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19446
- Make and model: Aerosp ATR42-500
- Aircraft serial: 504
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - DURING FLT 3467 FROM BTR/IAH, CREW REPORTED THE LEFT MAIN LANDING GEAR UNLOCK LIGHT CAME ON AFTER TAKEOFF.  THE LIGHT WENT OUT AFTER LEVELING OFF AT 4,000 FEET AND SLOWING TO 160 KIAS AND THE GEAR WAS THEN FELT TO COME UP.  THE AIRCRAFT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE GEAR AND PERFORMED A FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION/RETRACTION SYSTEM IAW ATR 42-500 JIC 32-31-00 WHERE NO DEFECTSS WERE NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
